MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hernia (2240); Ambulation or Postural Difficulties (2544); Weight Changes (2607); Unspecified Gastrointestinal Problem (4491); Pelvic Pain (4865)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As alleged, patient experienced post operative complications following the implantation of 3dmax mesh, including intense pain in lower pelvis and recurrence of hernia.Based on the information provided, no conclusions can be made.The degree to which the 3dmax mesh implant used to treat the patient, may be causing, or contributing to the ongoing symptoms is unknown.A review of manufacturing records was conducted and shows the product was manufactured according to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Pain and hernia recurrence are listed as possible complications in the adverse reactions section of the instructions-for-use, provided with the device.This mdr represents 3dmax mesh left (device #1).Additional mdr was submitted to represent the 3dmax mesh right (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As per ansm report: (b)(4).Summary of reported event: (b)(6) 2025 ¿ patient had bilateral inguinal hernias thereby underwent laparoscopic repair with the implant of two bard 3dmax mesh (device 1, 2).Per op notes, ¿bilateral direct inguinal hernia was revealed.The anterior parietal peritoneum above the hernial sac was dissected.A 10.8x16cm bard prosthesis (device 1) on the left and an 8.5x13.7cm prosthesis (device 2) on the right were placed and closed using sutures.¿ (b)(6) 2025 ¿patient experienced pain in lower pelvis which radiated to the testicles, inner thigh and anus.An ultrasound and pelvic ct scan confirmed the recurrence of both inguinal hernias, as well as the appearance of a small umbilical hernia.(b)(6) 2025 ¿ patient had debilitating pain and was diagnosed with bilateral pre-hernial lipoma thereby underwent open repair.Per op notes, ¿on left side, the spermatic cord is identified and ligated.Dissection of the pre-hernial lipoma confirmed the presence of an indirect hernia with fatty content.The hernia was resected.The parietal substance loss was repaired by placing an unknown prothesis which fixed to pubic spine, crural arch, tendon joint using sutures.On right, the same procedure was performed and an indirect pre hernial lipoma was found.¿ (b)(6) 2025 ¿ per doctor's notes: current condition of the patient: functional disability (pain when walking, difficulty carrying light loads, difficulty performing daily tasks) digestive and transit problems, weight loss psychological impact of disability daily intake of morphine-based painkillers and paracetamol since the first operation (8 months).Patient has a scheduled appointment at the pain clinic for (b)(6) 2026.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24052706
Report Number1213643-2025-01339
Device Sequence Number13127918
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(11)240726(17)290628(10)HUJU1529
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115311
Device Lot NumberHUJU1529
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight59 KG